# SDR AALA20110622TUL04

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD GALLEY SUPPORT CORRODED.  REMOVED CORROSION, ALODINED, PRIMED, FILLED WITH BMS 5-92 AND PAINTED PER AARD 53-10-51-3.
